Alert archive / New Jersey / Flash Flood Watches in 2019
Flash Flood Watch 12, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood watch at Aug 7, 2019, 10:02 AM EDT for 11 counties in New Jersey; 4 counties in Pennsylvania; New Castle County, Delaware. It took effect at Aug 7, 2019, 2:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2019, 10:02 AM EDT (14:02 UTC)
- In effect from
- Aug 7, 2019, 2:00 PM EDT
- Expired
- Aug 7, 2019, 8:50 PM EDT
- In force
- 7 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- None
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 46 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 2.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1372 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.0
The text
As transmitted.
406 WGUS61 KPHI 071402 FFAPHI URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mount Holly NJ 1002 AM EDT Wed Aug 7 2019 DEZ001-NJZ008>010-012>020-026-027-PAZ070-071-104-106-072215- /O.NEW.KPHI.FF.A.0012.190807T1800Z-190808T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Eastern Montgomery- Lower Bucks- Including the cities of Wilmington, Morristown, Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Long Beach Island, Wharton State Forest, Media, Philadelphia, Norristown, Lansdale, Morrisville, and Doylestown 1002 AM EDT Wed Aug 7 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... The National Weather Service in Mount Holly has issued a * Flash Flood Watch for portions of northern Delaware, New Jersey, and southeast Pennsylvania, including the following areas, in northern Delaware, New Castle. In New Jersey, Camden, Coastal Ocean, Eastern Monmouth, Gloucester, Hunterdon, Mercer, Middlesex, Morris, Northwestern Burlington, Ocean, Salem, Somerset, Southeastern Burlington, and Western Monmouth. In southeast Pennsylvania, Delaware, Eastern Montgomery, Lower Bucks, and Philadelphia. * From 2 PM this afternoon to 10 PM EDT this evening * Showers and thunderstorms will begin to develop early this afternoon and continue at times through the afternoon and early evening. Periods of heavy rain can be expected with areas of 1 to 2 inches, with local amounts of 3 to 4 inches possible. Heavy rainfall falling in a short amount of time could lead to flash flooding. * The risk of flash flooding is highest in urbanized and low- lying areas. Rapid rises on small creeks and streams are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that there is the potential for flash flooding which can be life-threatening. Heavy rain is expected to occur over a short period of time. Rapidly rising flood waters may quickly inundate roadways and areas of poor drainage. Streams and creeks could leave their banks, flooding nearby properties. Please monitor the forecast, especially if you live in a location that is prone to flooding. Be prepared to take action if a flash flood warning is issued for your area. && $$
2 follow-up statements
216 WGUS61 KPHI 072224 FFAPHI Flood Watch National Weather Service Mount Holly NJ 624 PM EDT Wed Aug 7 2019 NJZ008-009-072330- /O.CAN.KPHI.FF.A.0012.000000T0000Z-190808T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Morris-Hunterdon- Including the cities of Morristown and Flemington 624 PM EDT Wed Aug 7 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch has been cancelled for Morris County and Hunterdon County. $$ DEZ001-NJZ010-012>020-026-027-PAZ070-071-104-106-080200- /O.CON.KPHI.FF.A.0012.000000T0000Z-190808T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ New Castle-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia- Eastern Montgomery-Lower Bucks- Including the cities of Wilmington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Long Beach Island, Wharton State Forest, Media, Philadelphia, Norristown, Lansdale, Morrisville, and Doylestown 624 PM EDT Wed Aug 7 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... The Flash Flood Watch continues for * Portions of northern Delaware, New Jersey, and southeast Pennsylvania, including the following areas, in northern Delaware, New Castle. In New Jersey, Camden, Coastal Ocean, Eastern Monmouth, Gloucester, Mercer, Middlesex, Northwestern Burlington, Ocean, Salem, Somerset, Southeastern Burlington, and Western Monmouth. In southeast Pennsylvania, Delaware, Eastern Montgomery, Lower Bucks, and Philadelphia. * Until 10 PM EDT this evening * Showers and thunderstorms have been accompanied by heavy rain. Some locations have received in excess of 2 to 3 inches. The heavy rain will drift off the coast this evening. * The risk of flash flooding is highest in urbanized and low- lying areas. Rapid rises on small creeks and streams are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that there is the potential for flash flooding which can be life-threatening. Heavy rain is expected to occur over a short period of time. Rapidly rising flood waters may quickly inundate roadways and areas of poor drainage. Streams and creeks could leave their banks, flooding nearby properties. Please monitor the forecast, especially if you live in a location that is prone to flooding. Be prepared to take action if a flash flood warning is issued for your area. && $$
235 WGUS61 KPHI 080050 FFAPHI Flood Watch National Weather Service Mount Holly NJ 850 PM EDT Wed Aug 7 2019 DEZ001-NJZ010-012>020-026-027-PAZ070-071-104-106-080200- /O.CAN.KPHI.FF.A.0012.000000T0000Z-190808T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ New Castle-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia- Eastern Montgomery-Lower Bucks- Including the cities of Wilmington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Long Beach Island, Wharton State Forest, Media, Philadelphia, Norristown, Lansdale, Morrisville, and Doylestown 850 PM EDT Wed Aug 7 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for parts of northern Delaware, New Jersey and southeastern Pennsylvania has been cancelled. $$ Iovino
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood watch went out at Aug 7, 4:07 AM EDT, 5 hours 55 minutes earlier.
Area forecast discussion, Aug 7, 4:07 AM EDT, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
407 AM EDT Wed Aug 7 2019
.SYNOPSIS...
A cold front will move through the region tonight into early
Thursday before stalling nearby through the end of the week. High
pressure will build in from the west on Friday and persist through
the weekend. Another cold front will cross the region early next
week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
300 AM...Weak trough of low pressure sits over Maryland with a warm
front extending NE over through northern portions of our CWA and a
weak cold front extending SW across the Appalachian. Some scattered
showers/storms occuring near and north of the warm front from Berks
County north into the Lehigh Valley, the southern Poconos and
northern NJ. Meanwhile, shortwave can be seen on water vapor moving
into portions of western PA and NY.
As we head through the latter part of the overnight into early
Wednesday morning, approach of aformentioned shortwave as it
rotates through central PA into upstate NY will continue to bring a
few showers and storms mainly over eastern PA into portions of
central and northern NJ. Areas south of here across the Delmarva
should be mostly dry. By mid to late morning Wednesday expect
conditions to be mainly precip free and quiet across the area with
at least partial sunshine for most places which will allow
temperatures to heat up once again. We expect temps reaching the 80s
to around 90 once again for most areas with dew points generally in
the low 70s so it will be quite muggy!
Big concern for active, stormy weather still looks to be Wednesday
afternoon into the evening. The next shortwave approaches through
the afternoon as it rotates around medium amplitude upper trough to
our west and this along with diurnal heating and PBL circulations
will result in widespread showers/storms developing. These storms
should begin developing most likely in the 18-20z time frame with
initial development potentially setting up close to or along I-95
corridor. ML CAPES look to be over 2000 j/kg with 0-6 km shear in
the 20-30 knot range which isn't especially high but given the high
CAPES and modest mid level flow in the 25-35 knot range this will be
enough for at least some storms to be become severe. The other
concern will be heavy rainfall with an associated flash flood
threat. This threat looks to be greatest mid to late afternoon as
storms initiate near I-95 corridor. Profiles indicate mainly
unidirectional winds with potential for some training and/or back
building of storms. Still not confident threat is high enough for
this to be widespread enough to warrant Flash Flood Watch and the
other factor working against this is flow will be strong enough that
individual cells will be moving. But if training develops at least
localized flash flooding will be likely.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
As best forcing with shortwave moves through storms look to be quite
widespread across the area by the early evening and should tend to
congeal into a line or cluster as cold pools become better developed
and tend to merge. Severe weather threat will be ongoing with the
biggest threat looking to be damaging winds. Worth noting though,
there will be some turning of the low level winds across the north
and the SPC clips parts of the southern Poconos and NW NJ with a 2
percent tornado threat. Storms move east through the mid to late
evening with the main area of strong/severe storms likely off the
coast by roughly 3z or so. This will occur as shortwave passes off to
the east with associated weak surface low and cold front pushing off
the coast as well overnight. Still can't rule out a few spotty
showers overnight but otherwise things will be quieting down. Lows
by Thursday morning will be mostly in the 60s to low 70s.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Thursday and Friday...The cold front drops through the region and
should be offshore by early Thursday but stalls near or just to the
south of the region. Showers and thunderstorms will exit the region
as the front pushes to the south. However, the air behind the front
is not particularly dry or cool and we will remain warm and humid
through Thursday.
A second cold front will cross the region Thursday night. Some
showers and thunderstorms may accompany the frontal passage but
might be more scattered than organized across the area. This front
will have more dry and cooler air behind it than the previous front
and we should see humidity start to drop across the region as the
northwest flow becomes prominent. The only hiccup to Friday being a
great day across the entire region is that the front may not drop
south of the area quickly and that will leave the chance for some
showers and thunderstorms across our southern areas, where they will
remain in closer proximity to the boundary.
Saturday and Sunday...Things clear out over the weekend as high
pressure builds across the eastern US which will allow us to
continue to dry out. With 850mb temps closer to 10-12C on Saturday,
expect high temperatures to be cooler than those of late with highs
in the upper 70s to mid 80s. The air mass will start to modify as we
continue into Sunday and 850mb temps start to edge upward but expect
temperatures, and more importantly the dew points, will remain quite
comfortable and only marginally warmer than Saturday.
Monday and Tuesday...Another period of unsettled weather looks
possible as the high shifts offshore by Monday. Low pressure well to
our north over Canada will drop a cold front into the Mid-Atlantic
sometime late Monday night or Tuesday. The models differ with timing
of the front but it looks likely we will see some showers and
thunderstorms through this time frame.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Any low clouds and/or fog will dissipate and lift through
the morning hours, and a return to VFR is expected at all sites.
However, showers and thunderstorms will move across the TAF sites
during the afternoon and evening hours (mainly in the 20-0z time
frame) with associated restrictions expected. Winds mainly S/SW
increasing to around 10 knots with gusts of 15-20 knots this
afternoon.
Tonight...Showers/storms will move off to the east by the mid to
late evening hours however further restrictions will be possible
after this time and continuing into the overnight due to areas of
mist/fog and low stratus.
Outlook...
Thursday...Mainly VFR conditions expected. MVFR or lower possible in
scattered showers and thunderstorms. West to southwest winds around
5 to 10 knots.
Friday...Mainly VFR conditions expected. MVFR or lower possible in
showers and thunderstorms, mainly south of KPHL. West to northwest
winds around 5 to 10 knots.
Saturday...VFR conditions expected. Northwest winds around 5 to 10
knots.
&&
.MARINE...
Winds are forecast to increase through the day with gusts reaching
25 knots by later this afternoon into this evening. Seas may also
build close to 5 feet as well. Also, showers and storms will affect
the waters late this afternoon into this evening and these could
bring locally higher wind gusts of 35-40+ knots along with higher
seas and reduced visibilities in heavy rain.
Outlook...
Thursday through Saturday...Sub-SCA conditions expected.
Southwest winds around 10 to 15 knots on Thursday becoming west
to northwest around 5 to 10 knots Friday and Saturday. Seas
around 2 to 4 feet on Thursday and Friday dropping to around 1
to 3 feet Saturday.
Rip Currents...
A long period (15 to 17 second) southeasterly swell is expected
to continue along the coasts of Delaware and New Jersey today.
As a result, we will keep the moderate risk for the development
of dangerous rip currents.
It appears as though the underlying long period swell may
persist through the balance of the work week.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to midnight EDT
tonight for ANZ450>455.
Small Craft Advisory from 2 PM this afternoon to 8 PM EDT this
evening for ANZ431.
&&
Synopsis...Meola
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Meola
Aviation...Fitzsimmons/Meola
Marine...Fitzsimmons/MeolaHazardous weather outlook, Aug 7, 3:20 AM EDT, 6 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 320 AM EDT Wed Aug 7 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-080730- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 320 AM EDT Wed Aug 7 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Widespread showers and thunderstorms are expected to develop this afternoon and evening. Some storms will produce damaging wind gusts and localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-080730- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 320 AM EDT Wed Aug 7 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. There is a moderate risk for the development of dangerous rip currents. Widespread showers and thunderstorms are expected to develop this afternoon and evening. Some storms will produce damaging wind gusts and localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-080730- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 320 AM EDT Wed Aug 7 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Widespread showers and thunderstorms are expected to develop this afternoon and evening. Some storms will produce strong gusty winds, heavy rain, and suddenly higher seas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 7, 7:37 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 AM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 AM MARINE TSTM WIND 2 SE PLEASANTVILLE 39.37N 74.50W
08/07/2019 M43 MPH ATLANTIC NJ MESONET
WEATHERFLOW GAUGE.
&&
CMSLocal storm report, Aug 7, 7:39 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
739 AM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM MARINE TSTM WIND 2 WSW ATLANTIC CITY 39.35N 74.46W
08/07/2019 M43 MPH ANZ452 NJ MESONET
HADS SENSOR.
&&
CMSLocal storm report, Aug 7, 8:32 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 AM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD 2 NW SCIOTA 40.96N 75.34W
08/06/2019 MONROE PA PUBLIC
WATER RESCUE ON NEOLA ROAD NEAR TWIN PINE
ROAD. TIME ESTIMATED FROM SOCIAL MEDIA
REPORTS AND RADAR.
&&
CMSLocal storm report, Aug 7, 8:42 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 AM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM TSTM WND DMG 1 SSW FLOURTOWN 40.09N 75.21W
08/06/2019 MONTGOMERY PA COUNTY OFFICIAL
DOWNED WIRES NEAR MONTGOMERY AVENUE AND
BETHLEHEM PIKE. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Aug 7, 8:50 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 AM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG 4 E WASHINGTON TWP 40.83N 75.15W
08/06/2019 NORTHAMPTON PA FIRE DEPT/RESCUE
DOWNED TREE ON STATE HIGHWAY 611. TIME
ESTIMATED FROM RADAR.
&&
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:05 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 55 min |
| Aug 7, 12:55 PM EDT | Special Weather Statement | PHI | Hunterdon | 35 min |
| Aug 7, 1:02 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 4 hr |
| Aug 7, 1:12 PM EDT | Special Weather Statement | PHI | Monmouth | 33 min |
| Aug 7, 1:22 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 38 min |
| Aug 7, 1:26 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer | 49 min |
| Aug 7, 1:33 PM EDT | Special Marine Warning | PHI | 42 min | |
| Aug 7, 1:38 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 52 min |
| Aug 7, 1:40 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Somerset | 50 min |
| Aug 7, 1:44 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 46 min |
| Aug 7, 1:46 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris | 4 hr |
| Aug 7, 1:50 PM EDT | Special Marine Warning | PHI | 55 min | |
| Aug 7, 1:52 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 55 min |
| Aug 7, 2:01 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Somerset | 97 min |
| Aug 7, 2:03 PM EDT | Special Marine Warning | PHI | 34 min | |
| Aug 7, 2:07 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 38 min |
| Aug 7, 2:16 PM EDT | Special Weather Statement | PHI | Cape May | 29 min |
| Aug 7, 2:18 PM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Aug 7, 2:21 PM EDT | Special Marine Warning | PHI | 23 min | |
| Aug 7, 2:23 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 19 min |
| Aug 7, 2:27 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 32 min |
| Aug 7, 2:30 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 45 min |
| Aug 7, 2:57 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth, Somerset | 3 hr |
| Aug 7, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 40 min |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 53 min |
| Aug 7, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 42 min |
| Aug 7, 3:24 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 51 min |
| Aug 7, 3:38 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Ocean | 67 min |
| Aug 7, 3:42 PM EDT | Special Weather Statement | PHI | Middlesex | 33 min |
| Aug 7, 3:49 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 3 hr |
| Aug 7, 3:54 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 51 min |
| Aug 7, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 46 min |
| Aug 7, 4:03 PM EDT | Flash Flood Warning | PHI | Middlesex, Monmouth | 4 hr |
| Aug 7, 4:03 PM EDT | Special Weather Statement | PHI | Mercer | 42 min |
| Aug 7, 4:06 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 4 hr |
| Aug 7, 4:09 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Mercer, Middlesex, Somerset | 66 min |
| Aug 7, 4:14 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 46 min |
| Aug 7, 4:20 PM EDT | Flash Flood Warning | PHI | Mercer | 4 hr |
| Aug 7, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 63 min |
| Aug 7, 4:34 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 41 min |
| Aug 7, 4:39 PM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Somerset | 6 hr |
| Aug 7, 5:02 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Morris, Somerset | 22 min |
| Aug 7, 5:03 PM EDT | Special Marine Warning | PHI | 42 min | |
| Aug 7, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 59 min |
| Aug 7, 5:34 PM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 7, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 51 min |
| Aug 7, 5:41 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 49 min |
| Aug 7, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more | 78 min |
| Aug 7, 6:01 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more | 3 hr |
| Aug 7, 6:21 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 69 min |
| Aug 7, 6:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Aug 7, 6:56 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 7, 7:09 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 7, 7:15 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Monmouth, Ocean | 75 min |
| Aug 7, 7:42 PM EDT | Areal Flood Warning | PHI | Mercer | 3 hr |
| Aug 7, 1:46 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 44 min |
| Aug 7, 2:59 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 31 min |
| Aug 7, 3:01 PM EDT | Areal Flood Advisory | PHI | Berks | 2 hr |
| Aug 7, 3:02 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 43 min |
| Aug 7, 3:24 PM EDT | Flash Flood Warning | PHI | Berks | 106 min |
| Aug 7, 3:30 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery | 30 min |
| Aug 7, 3:31 PM EDT | Special Weather Statement | PHI | Philadelphia | 44 min |
| Aug 7, 3:41 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 91 min |
| Aug 7, 4:44 PM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Aug 7, 6:10 PM EDT | River Flood Warning | PHI | Delaware | 119 min |
| Aug 7, 1:46 PM EDT | Special Weather Statement | PHI | Sussex | 29 min |
| Aug 7, 1:49 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 41 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | PHI | New Castle | 31 min |
| Aug 7, 4:57 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 63 min |
| Aug 7, 5:33 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 42 min |
| Aug 7, 5:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 52 min |
| Aug 7, 6:39 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 51 min |
| Aug 7, 7:23 PM EDT | Special Weather Statement | PHI | Sussex | 37 min |
| Aug 7, 7:54 PM EDT | Special Weather Statement | PHI | Sussex | 36 min |
Nearby
Flash Flood Watches in New Jersey, 2019Flash Flood Watches in Pennsylvania, 2019Flash Flood Watches in Delaware, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.